# SDR CALA2025011601915

- Difficulty date: January 12, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 93,569 hours, 37,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CHRONIC FWD CARGO DOOR ECAM WITH AVIATAR SHOWING CORRELATED FAULT "FWD CARGO DOOR HANDLE PROX SNSR(28WV)TGT POS" WHICH REFS TSM 32-31-00-810-877-A,   REPLACED PROXIMITY SWITCH 28WV ON FWD CARGO DOOR PER AMM 52-71-12-400-001-A, PERFORM THE ADJUSTMENT OF THE PROXIMITY SWITCH PER AMM 52-71-00-820-004-A, CLEARANCE IS WITH IN LIMITS, FWD CARGO DOOR INDICATE CORRECTLY WHEN IT'S CLOSED AND OPEN
